Patrick Dieudonné

Directeur
Participates in 26 items
Maître de conférences d'urbanisme et d'aménagement, travaille sur l'histoire des formes urbaines, et sur les processus de patrimonialisation des reconstructions, villes nouvelles, quartiers nouveaux, etc. Membre de l'équipe d'accueil EA2219 (Géoarchitecture : conception, aménagement et gestion du cadre bâti), chercheur associé à la Chaire de recherche du Canada en patrimoine urbain.

Sessions in which Patrick Dieudonné participates

Friday 3 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
12:30
12:30
Registration 5 hours 12:30  -  17:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Main hall
14:30
14:30
 |  Signup required
Talk
Co-Construction and Community Based HeritageUrban HeritageActivists and ExpertsArchitecture and Urbanism
17:00
17:00
Opening Ceremony and Cocktail 2 hours 30 minutes 17:00  -  19:30  |  Concordia, Grey Nuns Motherhouse (GN) , Former Chapel
 |  Signup required
Cocktail
Festive Event

Saturday 4 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
8:00
8:00
9:00
9:00
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée
11:00
11:00
Regular session
Heritage Changes the Living EnvironmentUrban HeritageTourismArchitecture and UrbanismHeritage changes the environmentHeritage values
12:30
12:30
Lunchboxes | Boîtes à lunch 1 hour 12:30  -  13:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Repas
13:30
13:30
Heritage vs Ecology 3 hours 30 minutes 13:30  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-M540
Regular session
Changes in Heritage (New Manifestations)Notions of Heritage
17:00
17:00
Smoked meat in questions 1 hour 17:00  -  18:00  |  Bistro le Sanguinet , Bistro, étage principal et terrasse
Cocktail
Festive Event
18:30
18:30
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée

Sunday 5 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
7:00
7:00
 |  Signup required
Tour
Public event
14:00
14:00
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Co-Construction and Community Based HeritageHeritage Changes the Social OrderCitizenshipPublic eventSimultaneous translation - Traduction simultanée

Monday 6 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
13:30
13:30
Roundtable
Heritage Changes PlaceCo-Construction and Community Based HeritageCitizenshipUrban HeritageActivists and ExpertsPublic eventHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
15:30
15:30
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée

Tuesday 7 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
9:00
9:00
13:30
13:30
 |  Signup required
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageReligious HeritageArchitecture and UrbanismHeritage changes placeCo-construction of heritageCommunity-based heritageHeritage makers
19:00
19:00
Pawâ 4 hours 19:00  -  23:00  |  La Scena , La Scena (intérieur)
Repas
Festive Event

Wednesday 8 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
9:00
9:00
Tour
Tour/Excursion